# SDR CA100616006

- Difficulty date: June 14, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,845 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: IO600646201
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED HIGH ENGINE RPM READING, TROUBLESHOOTING REVEALED FAULTY RT MAGNETO.
